Matrix Science Mathematic (MSMK)

CHARACTERIZATION OF SOFT B SEPARATION AXIOMS IN SOFT BI-TOPOLOGICAL SPACES

April 23, 2018 Posted by In Matrix Science Mathematic (MSMK)

ABSTRACT

CHARACTERIZATION OF SOFT B SEPARATION AXIOMS IN SOFT BI-TOPOLOGICAL SPACES

Journal: Matrix Science Mathematic (MSMK)
Author: Arif Mehmood Khattak, Gulzar Ali Khan, Younis Khan, Muhammad Ishfaq Khattak, Fahad Jamal

This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited

DOI: 10.26480/msmk.02.2018.11.17

The main aim of this article is to introduce Soft b separation axioms in soft bi topological spaces. We discuss soft b separation axioms in soft bi topological spaces with respect to ordinary point and soft points. Further study the behavior of soft regular b T3 and soft normal b T4 spaces at different angles with respect to ordinary points as well as with respect to soft points. Hereditary properties are also discussed.
Pages 11-17
Year 2018
Issue2 2
Volume 2

Download